MathSciNet Relay Station
MathSciNet bibliographic data
MR825137 (87d:12005) 12E15
Tignol, J.-P.; Amitsur, S. A. Totally ramified splitting fields of central simple algebras over Henselian fields. J. Algebra 98 (1986), no. 1, 95–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement